MathSciNet Relay Station
MathSciNet bibliographic data
MR2775372 (2012a:11067) 11G05 (11F80)
Dieulefait, Luis; González-Jiménez, Enrique; Jiménez Urroz, Jorge On fields of definition of torsion points of elliptic curves with complex multiplication. Proc. Amer. Math. Soc. 139 (2011), no. 6, 1961–1969.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement